# SDR 2021F00259

- Difficulty date: July 1, 2021
- Submitted: July 1, 2021
- Operation: General aviation
- Aircraft: N548QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0105
- Aircraft time: 3,502 hours, 2,363 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 69229284
- Condition: Chafed
- Location: Rt Mlg
- Part time: 3,502 hours, 2,363 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR OF RH MLG SIDE BRACE CHAFE. TEXTRON AVIATION ENGINEERING REPAIR LETTER DQ30518M1 DATED: 06/29/2021, 680A-0105 (N548QS) RIGHT MAIN LANDING SIDE BRACE ACTUATOR INBOARD FITTING CHAFE DAMAGE.
